# SDR SWAA2021081800568

- Difficulty date: July 29, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 867 Lbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.LH FRAME ANGLE CRACKED STA 867 LBL 20' FWD AND INBD OF LAV TANK ; / [01] REMOVED CRACKED FRAME ATTACH ANGLE FROM AIRCRAFT. VERIFIED NEW ATTACH ANGLE TO BE P/N149A-8109U114; ISSUE TAG A32883. LOCATED AND DRILLED NEW ATTACH ANGLE IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; IPC 53-42-51-06; [02] INITIAL STEPS C/W OK TO INSTALL ANGLE; [03] INSTALLED NEW ATTACH ANGLE IN AIRCRAFT AT STA 867 LBL 20' IAW SRM 51-40-02-0G-0; [04] REMOVED CRACKED FRAME ATTACH ANGLE AT STA 867 LBL20' ; FWD AND INBOARD OF LAV TANK. LOCATED AND DRILLED NEW ATTACH ANGLE AND INSTALLED AT STA 867 LBL 20' ; FWD AND INBOARD OF LAV TANK IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 IPC 53-42-51-06; [05] VERIFIED INSTALATION  AUDIT C/W
